MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL CEM, RIGHT, SZ 4

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL CEM, RIGHT, SZ 4
Model Number 02-010-03-0340
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: optetrak tibial tray (cn: unknown; sn: unknown); optetrak liner (cn: unknown; sn: unknown).Pending engineering evaluation.
 
Event or Problem Description
Revision of knee components: reason not reported.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was not provided but was likely the result of wear, loosening, infection, fracture, instability, or patient related factors.(d11) concomitant device(s): optetrak tibial tray (cn: unknown; sn: unknown).Optetrak liner (cn: unknown; sn: unknown).

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CR FEMORAL CEM, RIGHT, SZ 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9161666
Report Number1038671-2019-00485
Device Sequence Number19481009
Product Code JWH
UDI-Device Identifier10885862158130
UDI-Public10885862158130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-010-03-0340
Device Catalogue Number02-010-03-0340
Device Lot Number06760676
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;